Boolean part of BL-algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 7-11
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a0,
author = {B\v{e}lohl\'avek, Radim},
title = {Boolean part of {BL-algebras}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--11},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056017},
zbl = {1053.03042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a0/}
}
Bělohlávek, Radim. Boolean part of BL-algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 7-11. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a0/